zbMATH — the first resource for mathematics

Necessary optimality conditions for a semivectorial bilevel optimization problem using the kth-objective weighted-constraint approach. (English) Zbl 07239390
Summary: In this paper, we have pointed out that the proof of Theorem 11 in the recent paper [L. Lafhim, Positivity 24, No. 2, 395–413 (2020; Zbl 07193703)] is erroneous. Using techniques from variational analysis, we propose other proofs to detect necessary optimality conditions in terms of Karush-Kuhn-Tucker multipliers. Our main results are given in terms of the limiting subdifferentials and the limiting normal cones. Completely detailed first order necessary optimality conditions are then given in the smooth setting while using the generalized differentiation calculus of Mordukhovich.
90C29 Multi-objective and goal programming
90C26 Nonconvex programming, global optimization
90C70 Fuzzy and other nonstochastic uncertainty mathematical programming
49K99 Optimality conditions
Full Text: DOI
[1] Babahadda, H.; Gadhi, N., Necessary optimality conditions for bilevel optimization problems using convexificators, J. Glob. Optim., 34, 535-549 (2006) · Zbl 1090.49021
[2] Bard, JF, Some properities of the bilevel programming problem, J. Optim. Theory Appl., 68, 371-378 (1991) · Zbl 0696.90086
[3] Bonnel, K., Optimality conditions for the semivectorial bilevel optimization problem, Pac. J. Optim., 2, 447-468 (2006) · Zbl 1124.90028
[4] Burachik, RS; Kaya, CY; Rizvi, MM, A new scalarization technique to approximate Pareto fronts of problems with disconnected feasible sets, J. Optim. Theory Appl., 162, 428-446 (2014) · Zbl 1298.90091
[5] Clarke, F.H.: Optimization and nonsmooth analysis. In: Classics in Applied Mathematics, vol. 5, 2nd edn. Society for Industrial and Applied Mathematics (SIAM), Philadelphia (1990) · Zbl 0696.49002
[6] Dempe, S., A necessary and a sufficient optimality condition for bilevel programming problem, Optimization, 25, 341-354 (1992) · Zbl 0817.90104
[7] Dempe, S.; Zemkoho, A., The generalized Mangasarian-Fromowitz constraint qualification and optimality conditions for bilevel programs, J. Optim. Theory Appl., 148, 46-68 (2011) · Zbl 1223.90061
[8] Dempe, S.; Gadhi, N., Necessary optimality conditions for bilevel set optimization problems, J. Glob. Optim., 39, 529-542 (2007) · Zbl 1190.90178
[9] Dempe, S.; Gadhi, N., A new equivalent single-level problem for bilevel problems, Optimization, 63, 789-798 (2014) · Zbl 1291.90216
[10] Dempe, S.; Gadhi, N.; Zemkoho, A., New optimality conditions for the semivectoriel bilevel optimization problem, J. Optim. Theory Appl., 157, 54-74 (2013) · Zbl 1266.90160
[11] Dempe, S., Mehlitz, P.: Semivectorial bilevel programming versus scalar bilevel programming. Optimization (2019). 10.1080/02331934.2019.1625900 · Zbl 07181921
[12] Dempe, S.; Dutta, J.; Mordukhovich, BS, New necessary optimality conditions in optimistic bilevel programming, Optimization, 56, 577-604 (2007) · Zbl 1172.90481
[13] Gadhi, N.; El idrissi, M., An equivalent one level optimization problem to a semivectorial bilevel problem, Positivity, 22, 261-274 (2018) · Zbl 06861663
[14] Henrion, R.; Outrata, J., A subdifferential condition for calmness of multifunctions, J. Math. Anal. Appl., 258, 110-130 (2001) · Zbl 0983.49010
[15] Henrion, R.; Jourani, A.; Outrata, J., On the calmness of a class of multifunctions, SIAM J. Optim., 13, 603-618 (2002) · Zbl 1028.49018
[16] Lafhim, L., New optimality conditions and a scalarization approach for a nonconvex semi-vectorial bilevel optimization problem, Positivity (2019) · Zbl 07193703
[17] Mifflin, R., Semismooth and semiconvex functions in constrained optimization, SIAM J. Control Optim., 15, 959-972 (1977) · Zbl 0376.90081
[18] Mordukhovich, BS, Variational Analysis and Generalized Differentiation, I: Basic Theory (2006), Berlin: Springer, Berlin
[19] Mordukhovich, BS, Variational Analysis and Generalized Differentiation, II: Applications (2006), Berlin: Springer, Berlin
[20] Mordukhovich, BS, Variational Analysis and Applications (2018), Cham: Springer, Cham
[21] Mordukhovich, BS; Nam, NM, Variational stability and marginal functions via generalized differentiation, Math. Oper. Res., 30, 800-816 (2005) · Zbl 1284.90083
[22] Mordukhovich, BS; Nam, NM; Phan, HM, Variational analysis of marginal functions with applications to bilevel programming, J. Optim. Theory Appl., 152, 557-586 (2011) · Zbl 1268.90127
[23] Mordukhovich, BS; Nam, NM; Yen, ND, Subgradients of marginal functions in parametric mathematical programming, Math. Program., 116, 369-396 (2009) · Zbl 1177.90377
[24] Mordukhovich, BS; Shao, Y., Nonsmooth sequential analysis in Asplund spaces, Trans. Am. Math. Soc., 348, 1235-1280 (1996) · Zbl 0881.49009
[25] Outrata, JV, On necessary optimality conditions for Stackelberg problems, J. Optim. Theory Appl., 76, 306-320 (1993) · Zbl 0802.49007
[26] Rochafellar, RT; Wets, RJ-B, Variational Analysis (1998), Berlin: Springer, Berlin
[27] Ye, JJ; Zhu, DL, Optimality conditions for bilevel programming problems, Optimization, 33, 9-27 (1995) · Zbl 0820.65032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.